# SDR SWAA2019071634866

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 9,168 hours, 3,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD JUMP SEAT INBOARD EMERGENCY FLASHLIGHT LED INDICATOR NOT FLASHING GREEN.  R&R BATTERY PACK IAW CMM.
